# SDR QXEA0000430

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 4900 - 5305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION AT RIGHT-HAND OUTBOARD SEAT TRACK, OUTBOARD FLANGE BETWEEN FRAME 4900 AND 5305.  REPAIRED IAW HORIZON AIR EA 4-53-985 AND FOKKER SRM 51-10-04.
